For about 3 years now I have had trouble getting and maintaining an erection. My urologist gave me viagra that has worked OK but not as well as I was expecting. I have a few questions. I did notice my testosterone level was on the low side of normal. Seeing as i no longer get spontaneous erections (even morning ones don't feel that strong but sometimes they are good) is that a symptom of low testosterone?
When I get an erection it no longer points straight up (when lying down) it now seems to be almost flat against my stomach. It is also very flexible and i can rotate it without any discomfort at all. Could I have damaged the suspensory ligament (I can think of no specific incident when i was in any discomfort and it does have a slightly upward angle when i am standing up. Unless masturbation could have caused it) and if so will it ever heal? (bear in mind it has been thsi way for about 3 years). It is even like this when I am on viagra. It can still be very firm but very flexible at the base. Could the flexibility and ED be related? I cannot recall what came first to be honest.
One other thing is why is viagra not working that well? I need 100mg to notice a real difference which I understand is a high does (I am only 25 and in good health otherwise)
Low testosterone is possible. However if the Viagra is making some sort of difference, it is more likely a vascular issue (Viagra won't help if it is due to testosterone).
I cannot comment on possible damage to the suspensory ligament without evaluation. I would discuss this possibility with a urologist.
Another consideration would be to check for metabolic diseases like diabetes or thyroid disorders. An ultrasound can be considered to examine the penile vasculature.
These options can be discussed with your urologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.